# SDR ALGA084131

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Coupling
- Part number: 23032345
- Part serial: AE500841
- Condition: Gouged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPLINES DAMAGED FROM MAUFACTURING PROCESS OF N1 COUPLING.
